# SDR DALA2024112211135

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 10,070 hours, 1,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 R3 DOOR DAMPER PRESS' IN AMBER. CORRECTIVE ACTION: C/W CHARGING OF R3 DOOR DAMPER PER A330 AMM 52-10-00-600-801C1. OK FOR SERVICE. (6689514)
